MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAG TIGHTROPE II ABS; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. FIBERTAG TIGHTROPE II ABS; NON-DEGRADABLE FIXATN FASTENER
Model Number FIBERTAG TIGHTROPE II ABS
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 04/04/2025, it was reported by a sales representative via email that an ar-1588tnt2 fibertag tightrope white suture on the tightrope snapped and failed while tensioning the construct.This was discovered during use in a case.Patient was not harmed.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided¿which may include the returned device (if available), pictures, videos, event descriptions, and any additional field data¿arthrex concluded the most likely cause of the reported failure.The most likely cause of the reported failure is user error, specifically, the application of excessive force during suture tensioning and/or adjusting the suture against a sharp or rough edge may result in suture breakage.A slow, steady pull is recommended to ensure the anchor seats properly.The complaint allegation was not confirmed.No evidence of that failure was received.

Brand Name
FIBERTAG TIGHTROPE II ABS
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21953854
Report Number1220246-2025-01870
Device Sequence Number8547622
Product Code MBI
UDI-Device Identifier00888867426696
UDI-Public00888867426696
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERTAG TIGHTROPE II ABS
Device Catalogue NumberAR-1588TNT2
Device Lot Number15350189
Was Device Available for Evaluation? No
Distributor Facility Aware Date04/02/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2025
Supplement Date Received by Manufacturer09/30/2025
Initial Report FDA Received Date05/02/2025
Supplement Report FDA Received Date10/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown